# SDR DALA2019040322123

- Difficulty date: March 30, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 73,949 hours, 23,024 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5645 MUSTY SMELL (SUSPECTED FROM PACKS/ AC SYSTEM) ON DESCENT. CORRECTIVE ACTION: PERFORM CHK PER B757 FIM 21-00-01/301 NO CONTAMINATION FOUND. PERFORM ENGINE OIL SYSTEM CHK 79-00-00 NO LEAKS FOUND. ALL REQUIREMENTS AND CHECKLIST COMPLETE. (5593188)
